Drops Ibuprofen 50 Mg 1.25 Ml Age 6 to 23 Months 1 Oz

$8.74

( 10 reviews )

Compare to the active ingredient of Motrin Infants’ Drops Ibuprofen. Help your little one feel better with Equate Infants’ Drops Ibuprofen .

This pain reliever/fever reducer temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Also temporarily reduces fever.

Dye-free, non-staining infant ibuprofen is also free of high fructose corn syrup and gluten. For infants ages 6 months to 23 months. Use only with enclosed syringe.


Estimated delivery on April 1, 2023

Description

Drops Ibuprofen 50 Mg 1.25 Ml Age 6 to 23 Months 1 Oz£

  • Active Ingredient: Drops Ibuprofen ¬†contains 50 mg ibuprofen per 1.25 mL, a pain reliever, fever reducer and a nonsteroidal anti-inflammatory drug (NSAID).
  • Compare to the active ingredient of Motrin Infants’ Drops
  • 8 Hours: Free of high fructose corn syrup and gluten, this infants’ ibuprofen liquid oral suspension relieves pain and reduces fever for up to 8 hours
  • Pain Reliever and Fever Reducer: Equate Infants’ Drops Ibuprofen relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • Also temporarily reduces fever
  • Dye-Free: This berry-flavored liquid pain reliever and fever reducer is dye-free and non-staining.
  • Made for Infants: For infants ages 6 months to 23 months. Use only with enclosed syringe. Features a child-resistant safety cap

Additional information

Brand

Parent's Choice

Assembled Product Weight

0.152 POUNDS

Manufacturer

Parent's Choice

10 reviews for Drops Ibuprofen 50 Mg 1.25 Ml Age 6 to 23 Months 1 Oz

4.3 Average Rating Rated ( 10 Reviews )

Rated
89.7%
Rated
0%
Rated
7.7%
Rated
0%
Rated
2.6%
Submit Review
  1. Skky

    Must haveTruly the only medicine my daughter will willingly take! Exactly what they give you at the hospital for fevers. This knock of brand is a must have with little ones!

  2. Brittny

    Affordableworks great at a much lower price as name brand.

  3. Alexander

    Indispensable toolvery necessary for teething and minor pain

  4. Tricia

    best price out there!this is critical to have as a new parent! moms, dads, purchase this and be prepared for your little one! this is exactly the same as name brand but for way less cost! walmart brand all the way!

  5. Ashley

    This has the quality of the name brand medicine with the price tag of the store brand. Will be buying again.

  6. jen92

    Taste better than the name brand

  7. Tea

    Good ValueIt works, good size and price.

  8. B

    Does its job, but my baby HATES the tasteIt worked to reduce my baby’s Covid fever, which acetaminophen did nothing for. But, my baby hates the taste. He is great at taking medications, but he cries every time with this one. He can’t walk yet but when he sees the syring he darts off and turns his head to avoid me at all costs.

  9. Sergio

    Wrong locationThat is not even my gate was dropped off somewhere else

  10. Kori

    DO NOT BUY THIS! It causes severe pain in throatIf I could give zero stars I would. My 6 month old screamed and cried in pain when I gave this to him. I tried a tiny drop and it felt like pins and needles in my throat. It’s over 5 hours later and my throat is killing me and has been since. My son hasn’t been able to sleep well all night from his throat hurting so bad as well. It’s after 4 in the morning now and I gave it to him and tried it myself at 10:30 pm. I’m calling the company in the morning because this needs to be recalled immediately! DO NOT BUY THIS PRODUCT!!!!

Add a review

Your email address will not be published. Required fields are marked *